# SDR CA980303004

- Difficulty date: February 24, 1998
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 22,918 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Release Cable
- Part number: NAS313241440
- Condition: Worn
- Location: Mlg Door Alt
- Part time: 18,050 hours, 18,407 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LEFT HAND MAIN LANDING GEAR DOOR ALTERNATE RELEASE CABLE WORN WHERE IT PASSES UNDER PULLEY GUARD PIN.
